# SDR CHIA201908254108

- Difficulty date: August 25, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N6675D
- Make and model: Boeing 1072
- Aircraft serial: 5
- Aircraft time: 68,856 hours
- Engine: Ge CT581401
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: ACL102
- Part serial: 020
- Condition: Failed
- Location: Nr 1 Eng Control
- Part time: 14,488 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE FREEZE FAILED, PILOT RESET IT AND SUBSEQUENTLY, THE ENGINE FAILED TO ACCELERATE PAST FLIGHT IDLE. AIRCRAFT RETURNED TO BASE. REMOVED AND REPLACED THE #1 ENGINE ECA. COMPLIED WITH POST MAINTENANCE GROUND, HOVER AND FLIGHT LOGIC SETUP. ALL OPERATIONAL CHECKS ARE GOOD. AIRCRAFT RETURNED TO SERVICE
